MathSciNet Relay Station
MathSciNet bibliographic data
MR2879518 (2012m:93018) 93A14 (93E03 94C15)
Li, Tao; Zhang, Ji-Feng Mean square average-consensus under measurement noises and fixed topologies: necessary and sufficient conditions. Automatica J. IFAC 45 (2009), no. 8, 1929–1936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement